# SDR SWI2025F01104

- Difficulty date: April 29, 2025
- Submitted: August 25, 2025
- Operation: Air carrier
- Aircraft: N804SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15067
- Aircraft time: 44,101 hours, 30,135 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Plate
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AUDIT OF 6YR TASK CARD 53-230-500(DETAILED INSPECTION OF THE GALLEY SERVICE DOOR (FORWARD) SURROUND STRUCTURE, ABOVE FLOOR, INTERNAL - FS319.70 TO FS349.00 (EES)) FOUND AFT LOWER JOINT PLATE AT FS 349.00 - WL 72.00 APPEARS TO BE CORRODED.     (C-CHECK RO 8/21/2025)    INSTALLED NEW SUPPORT FITTING ON FS349 FRAME AND CROSS BEAM AT RBL43 PER REF CRJ 900 SRM 51-42-21-001-001-A01, REF CRJ 900 SRM 51-42-20-001-001-A01 AND DWG SH670-31950, REV -Y. RESTORED FINISH, RESTORED ACCESS. COMPLIED WITH TASK CARD 51-900-1002-SKY
